| Model Number |
6250V-MPX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Pericardial Effusion (3271)
| Date of Event |
11/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the delivery catheter caused a coronary sinus dissection as well as infiltration of the epicardial fat with subsequent pericardial effusion.The patient was monitored with no change in hemodynamics.A chest x-ray the following day appeared normal and the patient was discharged.The patient is a participant in the attain stability quad clinical study.No further patient complications have been reported as a result of this event.